Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Unstable dimension variability structure in the parameter space of coupled Henon maps

Texto completo
Autor(es):
dos Santos, Vagner [1] ; Szezech, Jr., Jose D. [2, 1] ; Baptista, Murilo S. [3] ; Batista, Antonio M. [4, 2, 1] ; Caldas, Ibere L. [4]
Número total de Autores: 5
Afiliação do(s) autor(es):
[1] Univ Estadual Ponta Grossa, Posgrad Ciencias, BR-84030900 Ponta Grossa, PR - Brazil
[2] Univ Estadual Ponta Grossa, Dept Matemat & Estat, BR-84030900 Ponta Grossa, PR - Brazil
[3] Univ Aberdeen, Inst Complex Syst & Math Biol, SUPA, Aberdeen AB24 3UE - Scotland
[4] Univ Sao Paulo, Inst Fis, BR-05508090 Sao Paulo, SP - Brazil
Número total de Afiliações: 4
Tipo de documento: Artigo Científico
Fonte: Applied Mathematics and Computation; v. 286, p. 23-28, AUG 5 2016.
Citações Web of Science: 2
Resumo

Coupled maps have been investigated to model the applications of periodic and chaotic dynamics of spatially extended systems. We have studied the parameter space of coupled Henon maps and showed that attractors possessing unstable dimension variability (UDV) appear for parameters neighbouring the so called shrimp domains, representing parameters leading to stable periodic behaviour. Therefore, the UDV should be very likely to be found in the same large class of natural and man-made systems that present shrimp domains. (C) 2016 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 11/19296-1 - Dinâmica não linear
Beneficiário:Iberê Luiz Caldas
Linha de fomento: Auxílio à Pesquisa - Temático